Reply
Lortab ♥Blondetourage 3 kids; FORT RILEY, Kansas 35907 posts
4th May '13

Anyone have an upset stomach as a side affect???



Any suggestions on how to prevent it from happening? I tried taking with food already.

Dovahkiin 1 child; 1 angel baby; Kentucky 16776 posts
4th May '13

You might just be sensitive to it. Trying drinking a glass of milk with it.

♥Blondetourage 3 kids; FORT RILEY, Kansas 35907 posts
4th May '13
Quoting Dovahkiin:" You might just be sensitive to it. Trying drinking a glass of milk with it. "


ok ill try that thanks!

☮Sugar Magnolia 1 child; Indiana 18293 posts
4th May '13

Are you taking it on a full stomach? If not, try taking it when you eat a meal. That should help.

♥Blondetourage 3 kids; FORT RILEY, Kansas 35907 posts
4th May '13
Quoting ☮Sugar Magnolia:" Are you taking it on a full stomach? If not, try taking it when you eat a meal. That should help."


like after I eat the meal? or during it?



I took it like 10 min before I ate earlier tonight

☮Sugar Magnolia 1 child; Indiana 18293 posts
4th May '13

<blockquote><b>Quoting ♥

♥Blondetourage 3 kids; FORT RILEY, Kansas 35907 posts
4th May '13
Quoting ☮Sugar Magnolia:" <blockquote><b>Quoting ♥